MathSciNet Relay Station
MathSciNet bibliographic data
MR2483578 47H10 (47H04 47J25)
Song, Yisheng; Wang, Hongjun Convergence of iterative algorithms for multivalued mappings in Banach spaces. Nonlinear Anal. 70 (2009), no. 4, 1547–1556.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement